# SDR SWIA201231927

- Difficulty date: August 28, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 42,448 hours, 56,027 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SPAR CRACKED BETWEEN RIBS 16 AND 18.  (C-CHECK)   REPAIRED IN REFERENCE TO EMB SRM.
